Search Results

There are 6243 results for: content related to: Incompressible Roe-like scheme for turbulent flows

  1. On the essential spectra of some matrix of linear relations

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 5, 30 March 2014, Pages: 620–644, Teresa Álvarez, Aymen Ammar and Aref Jeribi

    Article first published online : 27 JUN 2013, DOI: 10.1002/mma.2818

  2. News Algorithms for tensor decomposition based on a reduced functional

    Numerical Linear Algebra with Applications

    Volume 21, Issue 3, May 2014, Pages: 340–374, Stefan Kindermann and Carmeliza Navasca

    Article first published online : 14 MAR 2013, DOI: 10.1002/nla.1875

  3. Solvability of a class of impulsive damped vibration problems

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 17, 30 November 2013, Pages: 2371–2396, Liang Bai and Binxiang Dai

    Article first published online : 12 MAR 2013, DOI: 10.1002/mma.2761

  4. Generalized Weyl–Wigner–Moyal–Ville Formalism and Topological Groups

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 1, 15 January 2012, Pages: 17–42, Jan J. Sławianowski, Vasyl Kovalchuk, Agnieszka Martens, Barbara Gołubowska and Eliza E. Rożko

    Article first published online : 29 DEC 2011, DOI: 10.1002/mma.1531

  5. Interaction of acoustic waves and piezoelectric structures

    Mathematical Methods in the Applied Sciences

    George Chkadua and David Natroshvili

    Article first published online : 26 JUN 2014, DOI: 10.1002/mma.3210

  6. A suite of abstract domains for static analysis of string values

    Software: Practice and Experience

    Giulia Costantini, Pietro Ferrara and Agostino Cortesi

    Article first published online : 16 AUG 2013, DOI: 10.1002/spe.2218

  7. Existence and stability of traveling wave solutions to one-sided mixed initial-boundary value problem for first-order quasilinear hyperbolic systems

    Mathematical Methods in the Applied Sciences

    Cunming Liu and Peng Qu

    Article first published online : 13 MAY 2014, DOI: 10.1002/mma.3166

  8. Error estimate in a finite volume approximation of the partial asymptotic domain decomposition

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 14, 30 September 2013, Pages: 1892–1917, Grigory Panasenko and Marie-Claude Viallon

    Article first published online : 27 FEB 2013, DOI: 10.1002/mma.2735

  9. Γ-convergence: a tool to investigate physical phenomena across scales

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 14, 30 September 2012, Pages: 1613–1658, Matteo Focardi

    Article first published online : 19 MAY 2012, DOI: 10.1002/mma.2551

  10. Reeb graphs of curves are stable under function perturbations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 12, August 2012, Pages: 1456–1471, B. Di Fabio and C. Landi

    Article first published online : 24 MAY 2012, DOI: 10.1002/mma.2533

  11. Input-output triggered control using Lp-stability over finite horizons

    International Journal of Robust and Nonlinear Control

    Domagoj Tolić, Ricardo G. Sanfelice and Rafael Fierro

    Article first published online : 27 JUN 2014, DOI: 10.1002/rnc.3203

  12. Homomorphic authentication codes for network coding

    Concurrency and Computation: Practice and Experience

    Zhaohui Tang

    Article first published online : 4 JUL 2013, DOI: 10.1002/cpe.3079

  13. Finite element modeling of cerebral angioplasty using a structural multi-mechanism anisotropic damage model

    International Journal for Numerical Methods in Engineering

    Volume 92, Issue 5, 02 November 2012, Pages: 457–474, Dalong Li, Anne M. Robertson, Guoyu Lin and Michael Lovell

    Article first published online : 9 JUN 2012, DOI: 10.1002/nme.4342

  14. Consensus of multi-agent systems with nonlinear dynamics and sampled-data information: a delayed-input approach

    International Journal of Robust and Nonlinear Control

    Volume 23, Issue 6, April 2013, Pages: 602–619, Guanghui Wen, Zhisheng Duan, Wenwu Yu and Guanrong Chen

    Article first published online : 14 JAN 2012, DOI: 10.1002/rnc.2779

  15. Sliding mode control theory-based algorithm for online learning in type-2 fuzzy neural networks: application to velocity control of an electro hydraulic servo system

    International Journal of Adaptive Control and Signal Processing

    Volume 26, Issue 7, July 2012, Pages: 645–659, Erdal Kayacan and Okyay Kaynak

    Article first published online : 13 JAN 2012, DOI: 10.1002/acs.1292

  16. Planar homogeneous systems of difference equations

    Mathematical Methods in the Applied Sciences

    Reza Mazrooei-Sebdani

    Article first published online : 27 MAR 2014, DOI: 10.1002/mma.3131

  17. Fine singularity analysis of solutions to the Laplace equation

    Mathematical Methods in the Applied Sciences

    Adam Kubica and Piotr Rybka

    Article first published online : 21 MAY 2014, DOI: 10.1002/mma.3182

  18. On the longtime behavior of a 2D hydrodynamic model for chemically reacting binary fluid mixtures

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 5, 30 March 2014, Pages: 726–743, Stefano Bosia, Maurizio Grasselli and Alain Miranville

    Article first published online : 19 JUL 2013, DOI: 10.1002/mma.2832

  19. Dichotomising continuous data while retaining statistical power using a distributional approach

    Statistics in Medicine

    Volume 31, Issue 26, 20 November 2012, Pages: 3089–3103, J.L. Peacock, O. Sauzet, S.M. Ewings and S.M. Kerry

    Article first published online : 2 AUG 2012, DOI: 10.1002/sim.5354

  20. Adaptive Fourier decomposition of functions in quaternionic Hardy spaces

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 1, 15 January 2012, Pages: 43–64, Tao Qian, Wolfgang Sprößig and Jinxun Wang

    Article first published online : 23 DEC 2011, DOI: 10.1002/mma.1532